TU Darmstadt / ULB / TUbiblio

The Maximum k-Colorable Subgraph Problem and Orbitopes

Januschowski, Tim and Pfetsch, Marc E. (2011):
The Maximum k-Colorable Subgraph Problem and Orbitopes.
8, In: Discrete Optimization, (3), Elsevier, pp. 478-494, [Article]

Item Type: Article
Erschienen: 2011
Creators: Januschowski, Tim and Pfetsch, Marc E.
Title: The Maximum k-Colorable Subgraph Problem and Orbitopes
Language: German
Journal or Publication Title: Discrete Optimization
Volume: 8
Number: 3
Publisher: Elsevier
Divisions: 04 Department of Mathematics > Optimization
DFG-Collaborative Research Centres (incl. Transregio) > Collaborative Research Centres > CRC 666: Integral Sheet Metal Design with Higher Order Bifurcations
04 Department of Mathematics
Zentrale Einrichtungen
DFG-Collaborative Research Centres (incl. Transregio) > Collaborative Research Centres
DFG-Collaborative Research Centres (incl. Transregio)
Date Deposited: 09 Jan 2013 17:28
Export:
Suche nach Titel in: TUfind oder in Google
Send an inquiry Send an inquiry

Options (only for editors)

View Item View Item